# SDR DHL9770503C

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, THE NR 1 SLAT ON THE LEFT WING AT THE INBOARD TRACK HAS A CRACK IN RIB SECTION, AT THAT TRACK.  STOP DRILLED CRACKS, ACCOMPLISHED HIGH FREQUENCY EDDY CURRENT INSP AND INSTALLED RIB REPAIRS INBOARD AND OUTBOARD PER SRM 57-50-3 FIG 9.  SIZE OF REPAIR 5X4.  NON ROUTINE 1232.
